Extensions Between Generalized Verma Modules: The Hermitian Symmetric Cases.
Mathematische Zeitschrift, Tome 197 (1988) no. 1, pp. 305-318
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
-cohomology, regular integral character, indecomposable Hermitian symmetric pair, extensions between generalized Verma modules
@article{MZ_1988__197_1_183736,
author = {Brad Shelton},
title = {Extensions {Between} {Generalized} {Verma} {Modules:} {The} {Hermitian} {Symmetric} {Cases.}},
journal = {Mathematische Zeitschrift},
pages = {305--318},
year = {1988},
volume = {197},
number = {1},
zbl = {0616.17002},
url = {http://geodesic.mathdoc.fr/item/MZ_1988__197_1_183736/}
}
Brad Shelton. Extensions Between Generalized Verma Modules: The Hermitian Symmetric Cases.. Mathematische Zeitschrift, Tome 197 (1988) no. 1, pp. 305-318. http://geodesic.mathdoc.fr/item/MZ_1988__197_1_183736/